Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.50
pages 40-43

Singularly Perturbed Control with Delay Problem

Vitaliy P. Zholtikov
Odessa National I.I. Mechnikov University
Vladislav V. Efendiev
European University, Uman


A singularly perturbed parametric control problem with a constant delay is considered. A high-order asymptotic approximation of a solution to the initial-value problem is constructed with the help of the A. B. Vasil'eva theorem. Estimates of trajectories and the solution functional of the initial-value problem as well as the asymptotic approximation of the solution are proved.


  1. Vasil'eva, A. B. and Butuzov, V. F., Asimptoticheskie metody v teorii singulyarnykh vozmuchshenii (Asymptotic Methods in the Theory of Singular Perturbations).

  2. Zheltikov, V. P. and Efendiev, V. V., Asymptotic Solution of the Optimal Control Problem of Systems of the Standard Form with Delay.

  3. Plotnikov, V. A., Metod usredneniya v zadachakh upravleniya (Averaging Method in Control Problems).

  4. Shashina, M. K., Some Problems for Singularly-Perturbed Problems With Delayed Argument, In: Trudy po Teorii Differentsial'nykh Uravnenii s Otklonyayushchimisya argumentami (Problems of the Theory of Differential Equations with Divergent Arguments).

Articles with similar content:

Optimal Perturbation of Pseudoinverse and Projection Matrices in the Problems of Linear Systems Synthesis
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Sergey B. Bublik, Nikolay Fedorovich Kirichenko
The Method of Averaging Boundary-Value Problems in Control of Fast and Slow Variables with Delay
Journal of Automation and Information Sciences, Vol.39, 2007, issue 5
Vitaliy P. Zholtikov, Vladislav V. Efendiev
A Numerical Study of Microwave Electrodynamic Systems with Losses
Telecommunications and Radio Engineering, Vol.53, 1999, issue 4-5
A. A. Ryabukhin
Stabilization of Linear Systems by Bounded Controlling Actions
Journal of Automation and Information Sciences, Vol.41, 2009, issue 5
Natalya V. Balashevich
Representations of Solutions for Controlled Hybrid Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 11
Vladimir M. Marchenko